# SDR SWAA2025060268109

- Difficulty date: May 7, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Deformed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER REMOVABLE LEADING EDGE 331B STIFFENER IS DEFORMED AT LE STA 114<[01] UPON FURTHER INVESTIGATION LIGHTLY DEFORMATION FOUND ON RIB STIFFENER AT L/E STA 114; AND STRAIGHTENED IAW SRM 51-10-02 STEP 5 B. NOT OTHER DEFECTS NOTED PER NDT.;[02] CORRECTIVE ACTION COMPLETED.
